MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS

ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS
Model Number ZCT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to the manufacturer has been submitted.
 
Event or Problem Description
It was reported that a zct150 13.5 diopter intraocular lens (iol) was explanted due to patient wanting a symfony lens instead of a monofocal lens.The lens was replaced with zxt150 iol with the same diopter size.Incision was enlarged by 3mm during procedure.No suture was required and there was no patient injury reported.
 
Additional Manufacturer Narrative
Corrected data: the initial mdr the date (b)(6) 2017 was entered as the explant date.However through follow up it was learned that this date was not the explant date but is the implant date.If implanted, give date - has been now been populated with (b)(6) 2017.Additional information was received and it was learned that the lens was implanted on (b)(6) 2017.It was also learned that the patient did not experience any visual issues.When discharged, patient was in good condition and no injuries were reported.In addition patient information and the physician's name was provided.Age/date of birth: (b)(6).Gender/sex: male.If implanted, give date: (b)(6) 2017.Initial reporter - dr.(b)(6).Health professional - yes.Occupation - physician.Device evaluation: the device was not returned to the manufacturer for evaluation.Device inspection could not be performed, therefore the reported issue could not be verified.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed that no similar complaints were received for this production order number.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6672532
Report Number9614546-2017-00572
Device Sequence Number72162
Product Code HQL
UDI-Device Identifier05050474552012
UDI-Public(01)05050474552012(17)181110
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/10/2018
Device Model NumberZCT150
Device Catalogue NumberZCT150U135
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/06/2017
Supplement Date Received by Manufacturer06/30/2017
Initial Report FDA Received Date06/28/2017
Supplement Report FDA Received Date07/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;